MAUDE Adverse Event Report: ZOLL CIRCULATION, INC. SOLEX® INTRAVASCULAR HEAT EXCHANGE CATHETER KIT CUSTOM LUER APPLAUSE HEPARIN EU; INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM CATHETER

ZOLL CIRCULATION, INC. SOLEX® INTRAVASCULAR HEAT EXCHANGE CATHETER KIT CUSTOM LUER APPLAUSE HEPARIN EU; INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM CATHETER
Model Number SL-2593AE
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported complaint of fluid leak at the catheter insertion site was not confirmed during visual and functional testing of the returned solex catheter (lot # 204764).No leaks, no damage, and no device malfunctions were observed during testing, and the catheter functioned as intended.Functional testing of the returned catheter was performed.All infusion ports and lumens were flushed without resistance.During the functional pressure leak test, the catheter was connected to a pressurized inflation device, and the balloon was fully inflated to 100 psi; no leaks or issues were found on the catheter.The balloon did not leak during testing.In addition, the returned catheter was connected to a known-good suk and ran on a peristaltic pump for 10 minutes at a flow rate of 240 ml/min.No leak was found, and the catheter functioned as intended.During further functional testing, the returned catheter was connected to a known-good suk and operated on the thermogard console system, running in the max warming mode with a target temperature of 37°c for 60 minutes, and in the max cooling mode with a target temperature of 35°c for 60 minutes.No leak was observed on the catheter.The balloon was properly warming during the warming mode and cooling during the cooling mode.The red pinwheel of the suk was spinning as normal.No problem was found, and the catheter functioned as intended.
 
Event or Problem Description
An ivtm therapy was initiated for a 56-year-old male patient.The primary cause of hospitalization and the need for ivtm therapy was hypothermia following cpr.The solex 7 catheter (lot # 204764) was inserted into the left internal jugular vein without difficulty.On the fourth day of ivtm therapy, while the patient was under ongoing sedation, a fluid leak at the catheter insertion site was noted.The catheter dwell time was 4 days and 2 hours.The catheter was removed and replaced with a standard central venous catheter.The ivtm therapy had already been completed at that time.No patient injury was reported.

Brand Name
SOLEX® INTRAVASCULAR HEAT EXCHANGE CATHETER KIT CUSTOM LUER APPLAUSE HEPARIN EU
Common Device Name
INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM CATHETER
Manufacturer (Section D)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave.
san jose, CA 95131
4084192347
MDR Report Key24445850
Report Number3010617000-2026-00096
Device Sequence Number10443213
Product Code NCX
UDI-Device Identifier00849111075312
UDI-Public00849111075312
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K101987
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/05/2026
Device Model NumberSL-2593AE
Device Catalogue Number8700-0793-40
Device Lot Number204764
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/04/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2026
Initial Report FDA Received Date02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age56 YR
Patient SexMale